Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Criteria for closedness of vector measures


Author: W. Ricker
Journal: Proc. Amer. Math. Soc. 91 (1984), 75-80
MSC: Primary 28B05; Secondary 46G10
DOI: https://doi.org/10.1090/S0002-9939-1984-0735568-X
MathSciNet review: 735568
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that there is a large class of locally convex spaces, which includes, for example, all spaces which are metrizable or Suslin or have the strict Mackey convergence property as well as many dual spaces, with the property that any vector measure assuming its values in such a space is a closed measure.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28B05, 46G10

Retrieve articles in all journals with MSC: 28B05, 46G10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0735568-X
Keywords: Vector measure, closed measure, equicontinuous operator-valued measure
Article copyright: © Copyright 1984 American Mathematical Society